# SDR UPS99430980

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: R3 Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, R3 DOOR HAD A 5 INCH CRACK ON SKIN AND WAS LEAKING.  FABRICATED AND INSTALLED DOUBLER PER SRM 52-00-03.
